Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 362312, 21 pages
http://dx.doi.org/10.1155/2012/362312
Research Article

Properties of Certain Subclass of Multivalent Functions with Negative Coefficients

1Department of Mathematics, Chifeng University, Inner Mongolia, Chifeng 024000, China
2School of Mathematical Sciences, Dalian University of Technology, Liaoning 116024, China

Received 26 December 2011; Revised 26 March 2012; Accepted 27 March 2012

Academic Editor: Marianna Shubov

Copyright © 2012 Jingyu Yang and Shuhai Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingyu Yang and Shuhai Li, “Properties of Certain Subclass of Multivalent Functions with Negative Coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 362312, 21 pages, 2012. https://doi.org/10.1155/2012/362312.